Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 738520, 41 pages
http://dx.doi.org/10.1155/2011/738520
Research Article

Weyl-Titchmarsh Theory for Time Scale Symplectic Systems on Half Line

Department of Mathematics and Statistics, Faculty of Science, Masaryk University, Kotlářská 2, 61137 Brno, Czech Republic

Received 8 October 2010; Accepted 3 January 2011

Academic Editor: Miroslava Růžičková

Copyright © 2011 Roman Šimon Hilscher and Petr Zemánek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roman Šimon Hilscher and Petr Zemánek, “Weyl-Titchmarsh Theory for Time Scale Symplectic Systems on Half Line,” Abstract and Applied Analysis, vol. 2011, Article ID 738520, 41 pages, 2011. doi:10.1155/2011/738520